MathSciNet Relay Station
MathSciNet bibliographic data
MR287331 46.65 (28.00)
Veršik, A. M. Nonmeasurable decompositions, orbit theory, algebras of operators. Dokl. Akad. Nauk SSSR 199 1004--1007 (Russian); translated as Soviet Math. Dokl. 12 1971 1218–1222.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement